# SDR CA090226002

- Difficulty date: February 23, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O, "GEAR DISAGREE" WARNING MSG ON LDG RETRACTION. NOSE GEAR DOES NOT RETRACT. FLIGHT ABORTED. ALTERNATE LDG EXTENSION PERFORMED. A/C LANDED AT ORIGIN AIRPORT (VLC).  FUNCTIONAL TEST OF LDG EXTENSION/RETRACTION SYS IAW AMM 32-30-00-720-801 PERFORMED AND OK. AS A PREVENTIVE MEASURE, NLG PRIORITY VALVE IAW AMM 32-33-15-000/400-801, AND THE PSEU AS AMM 32-61-01-000/400-801 WERE REPLACED. NLG SHOCK ABSORBER WAS SERVICED IAW AMM 12-12-32-610-803.
